Liouville equation and spherical convex polytopes

Feng Luo, Gang Tian

Research output: Contribution to journalArticlepeer-review

95 Scopus citations


We study the Liouville equation Δµ = −e2u in the complex plane with prescribed singularities and obtain a necessary and sufficient condition for the existence of the solution. The proof is based on the continuity method and a uniqueness theorem.

Original languageEnglish (US)
Pages (from-to)1119-1129
Number of pages11
JournalProceedings of the American Mathematical Society
Issue number4
StatePublished - Dec 1992

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Liouville equation and spherical convex polytopes'. Together they form a unique fingerprint.

Cite this